What can I do to avoid feeling this sick after takin this pills I feel sooo sick like a hangover x5 that's horrible!! I take them after I eat but I still feel sick not good :/ help what can I do
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It was prescribed for a stomach infection from a prior antibiotic that took all my good and bad bacteria out of my system. I had a tooth infection ...
2 answers • 4 Jan 2010
If you are prescribed to take 500mg of Metronidazole twice a day, can doubling the dose make you sick?
1 answer • 5 May 2010
I have been taking metronidazole now for close to the week ending amount. I drank. one night While taking the medication I drank a vodka drink and i ...
1 answer • 7 May 2011
For the first three days I took Metronidazole twice a day.. on the fourth day i became really sick after taking the first pill of that day..the sick ...
1 answer • 9 Dec 2011
I feel like i need to vomit, my stomach keeps cramping and im short of breath. Early i had an ozpan tablet for my acid reflux im not sure if im able ...
2 answers • 27 Apr 2015